Alert archive / California / Areal Flood Advisories in 2015

Areal Flood Advisory 21, NWS Eureka, CA

December 21, 2015Mendocino County, California

NWS Eureka, CA issued this areal flood advisory at Dec 21, 2015, 11:49 AM PST for Mendocino County, California. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Dec 21, 2015, 11:49 AM PST (19:49 UTC)
Expired
Dec 21, 2015, 3:45 PM PST
In force
4 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon

County Mendocino County, CA

The radar

The Sacramento radar (KDAX), 149 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 7.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2015-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2015-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WGUS86 KEKA 211949
FLSEKA

FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA
1149 AM PST MON DEC 21 2015

CAC045-212345-
/O.NEW.KEKA.FA.Y.0021.151221T1949Z-151221T2345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENDOCINO CA-
1149 AM PST MON DEC 21 2015

THE NATIONAL WEATHER SERVICE IN EUREKA CALIFORNIA HAS ISSUED A

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SOUTHERN MENDOCINO COUNTY IN NORTHWESTERN CALIFORNIA...

* UNTIL 345 PM PST

* AT 1145 AM PST...DOPPLER RADAR INDICATED HEAVY RAIN THAT WILL CAUSE
  URBAN AND SMALL STREAM FLOODING IN THE ADVISORY AREA. UP TO TWO
  INCHES OF RAIN HAVE ALREADY FALLEN. ROCK AND MUDSLIDES WILL OCCUR
  IN STEEP TERRAIN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  UKIAH...POINT ARENA...ALBION...PHILO...HOPLAND...BOONVILLE...
  GUALALA...CALPELLA...TALMAGE...NAVARRO... YORKVILLE...
  REDWOOD VLY...AND MANCHESTER.

SMALL STREAMS AND CREEKS WILL RISE SHARPLY TODAY IN MENDOCINO
COUNTY. PONDING WATER WILL OCCUR IN LOW LYING AREAS DURING PERIODS
OF HIGHEST RAINFALL...AND OVER TOPPING CREEKS MAY CAUSE LOCALIZED
FLOODING. CULVERTS BLOCKED BY DEBRIS MAY ALSO LEAD TO LOCALIZED
FLOODING. THE GARCIA RIVER NEAR MANCHESTER MAY FLOOD ONTO HIGHWAY 1
LATER THIS AFTERNOON OR EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

&&

LAT...LON 3892 12373 3895 12374 3905 12369 3926 12379
      3929 12324 3927 12301 3924 12299 3917 12308
      3907 12309 3900 12303 3899 12299 3890 12295
      3885 12282 3885 12308 3884 12313 3881 12314
      3881 12337 3878 12337 3878 12350 3876 12352

$$

RPA
1 follow-up statement
617 
WGUS86 KEKA 212112
FLSEKA

FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA
112 PM PST MON DEC 21 2015

CAC045-212345-
/O.CON.KEKA.FA.Y.0021.000000T0000Z-151221T2345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENDOCINO CA-
112 PM PST MON DEC 21 2015

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
345 PM PST FOR SOUTHERN MENDOCINO COUNTY...

AT 105 PM PST...DOPPLER RADAR INDICATED HEAVY RAIN THAT WILL CAUSE
URBAN AND SMALL STREAM FLOODING IN THE ADVISORY AREA. FLOODED
ROADWAYS HAVE BEEN REPORTED IN UKIAH. ONE TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. ROCK AND MUDSLIDES WILL OCCUR IN STEEP TERRAIN.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
UKIAH...POINT ARENA...ALBION...PHILO...HOPLAND...BOONVILLE...
GUALALA...CALPELLA...TALMAGE...NAVARRO... YORKVILLE...  REDWOOD
VLY...AND MANCHESTER.

SMALL STREAMS AND CREEKS WILL RISE SHARPLY TODAY IN MENDOCINO
COUNTY. PONDING WATER WILL OCCUR IN LOW LYING AREAS DURING PERIODS
OF HIGHEST RAINFALL...AND OVER TOPPING CREEKS MAY CAUSE LOCALIZED
FLOODING. CULVERTS BLOCKED BY DEBRIS MAY ALSO LEAD TO LOCALIZED
FLOODING. THE GARCIA RIVER NEAR MANCHESTER MAY FLOOD ONTO HIGHWAY 1
LATER THIS AFTERNOON OR EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

&&

LAT...LON 3892 12373 3895 12374 3905 12369 3926 12379
      3929 12324 3927 12301 3924 12299 3917 12308
      3907 12309 3900 12303 3899 12299 3890 12295
      3885 12282 3885 12308 3884 12313 3881 12314
      3881 12337 3878 12337 3878 12350 3876 12352

$$

RPA

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this areal flood advisory went out at Dec 21, 5:18 AM PST, 6 hours 31 minutes earlier.

Area forecast discussion, Dec 21, 5:18 AM PST, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
518 AM PST MON DEC 21 2015

.SYNOPSIS...WARM FRONTAL RAIN NOW INFILTRATING THE NORTH COAST AND
NORTH COAST INTERIOR. THIS IS THE BEGINNING OF A VERY RAINY PERIOD
WITH POSSIBLE MINOR FLOODING ACROSS MANY AREAS. MODERATE TO HEAVY
RAIN IS EXPECTED THROUGH TUESDAY...WHILE LOW ELEVATION SNOW IS
LIKELY ACROSS TRINITY COUNTY THIS MORNING.

&&

.DISCUSSION...THE FIRST BAND PRECIP IS MOVING ACROSS MOST OF THE
NORTH COAST AND INTO THE NORTHERN MENDO COAST AT THIS TIME. THE BAND
OF PRECIP IS ASSOCIATED WITH THE WARM FRONT WHICH WILL BE FOLLOWED
LATER TODAY BY A MORE POTENT MOISTURE ENRICHED COLD FRONT WHICH WILL
DELIVER ABUNDANT RAINFALL TO ALL AREAS OF THE CWA. COLD AIR STILL
LOCKED OVER INTERIOR TRINITY COUNTY WILL LIKELY ALLOW PRECIPITATION
TO BEGIN AS SNOW...EVEN TO NEAR VALLEY FLOORS THIS MORNING AS WELL.
THUS A WINTER WEATHER REMAINS IN EFFECT FOR THE MORNING HOURS IN
TRINITY COUNTY WITH 2-4 INCHES EXPECTED BELOW 4000 FEET BEFORE
PRECIPITATION CHANGES TO ALL RAIN. SOME LOCALIZED HIGHER AMOUNTS
WILL BE POSSIBLE.

BACK TO THE RAIN...THE STORM SYSTEM THAT HAS ARRIVED THIS MORNING IS
THE ONE THAT HAS BEEN ADVERTISED FOR A WHILE NOW...AND HEAVY
RAINFALL AND THE POTENTIAL FOR SOME FLOODING THROUGH TUESDAY IS
STILL EXPECTED.  HOWEVER... BOTH THE GFS AND NAM HAVE TRENDED THE
RAINFALL POTENTIAL DOWN WITH THEIR 12Z RUNS AS THE FRONTAL BOUNDARY
THAT WAS EXPECTED TO FOCUS THE RAINFALL DIRECTLY OVER HUMBOLDT AND
DEL NORTE COUNTIES SAGS SOUTH INTO MENDOCINO COUNTY THROUGH THE DAY.
THE NEXT 00Z RUNS HAVE BEEN CONSISTENT WITH THE PREVIOUS 12Z RUN
THUS RAINFALL TOTALS LOOK TO BE ON TRACK. ALTHOUGH THE TOTALS HAVE
DECREASED FROM HEAVIER AMOUNTS ADVERTISED A COUPLE DAYS AGE THE
RAINFALL RATES WILL STILL BE QUITE HEAVY FOR A 12-18 HOUR PERIOD AS
A STRONG LOW LEVEL JET IMPACTS THE COAST JUST SOUTH OF THE FRONTAL
BOUNDARY. HEAVY RAIN WILL BEGIN LATER THIS MORNING IN DEL NORTE
COUNTY AND THEN SPREAD SOUTH THROUGH THE MORNING...ENDING LATER
TONIGHT. TOTAL RAINFALL FOR THE ENTIRE REGION IS NOW FORECAST TO BE
3-5 INCHES WITH LOCALLY HIGHER AMOUNTS UP TO 7 INCHES IN THE
MOUNTAINS OF HUMBOLDT...SOUTHEASTERN DEL NORTE...AND NORTHERN
MENDOCINO COUNTIES. EVEN THOUGH THE TOTAL RAINFALL FORECAST HAS
DECREASED...HEAVY RAINFALL RATES WILL STILL BRING THE THREAT OF
RAPIDLY RISING RIVERS AND SMALL STREAM/URBAN FLOODING AS THE RAIN
BAND MOVES THROUGH THE REGION...THUS THE AREAL FLOOD WATCH REMAINS
IN EFFECT AND WILL LIKELY BE UPGRADED TO A WARNING LATER TODAY IF
THE HEAVIER RAIN MATERIALIZES.  NO MAIN STEM RIVERS ARE CURRENTLY
FORECAST TO REACH FLOOD STAGE...BUT SEVERAL ARE EXPECTED TO REACH
MONITOR STAGE. SEE THE HYDROLOGY SECTION BELOW FOR MORE INFORMATION.

WINDS WILL BE GUSTY TODAY AHEAD OF THE SLOWLY SAGGING FRONT WITH A
FEW GUSTS POSSIBLY TO 45 MPH. GENERALLY WINDS WILL BE BELOW WIND
ADVISORY CRITERIA...SO NO WIND HEADLINES HAVE BEEN ISSUED AT THIS
TIME. WINDS WILL DECREASE THROUGH THE DAY.

RAIN WILL DECREASE TO SHOWERS EARLY TUESDAY MORNING. RUNOFF FROM THE
RAIN OVERNIGHT WILL RESULT IN MANY OF THE RIVERS/STREAMS TO CONTINUE
RUNNING ELEVATED OR RISE THROUGH THE MORNING HOURS. A COLD AIR MASS
WILL ONCE AGAIN MOVE OVER NORTHWEST CALIFORNIA BEHIND THE FRONT
TUESDAY INTO WEDNESDAY WITH ONSHORE NORTHWESTERLY FLOW PERSISTING.
INSTABILITY WITHIN THE COLD AIR MASS AND UPSLOPE FLOW SHOULD BE JUST
ENOUGH TO TRIGGER SOME SHOWER ACTIVITY OVER MUCH OF THE
REGION...WITH CHANCES REMAINING MOSTLY NORTH OF MENDOCINO COUNTY
TUESDAY NIGHT THROUGH WEDNESDAY. SNOW LEVELS WILL FALL TO NEAR 3000
FEET BY WEDNESDAY. WEDNESDAY NIGHT INTO THURSDAY ANOTHER QUICK
HITTING FRONT WILL SPREAD WIDESPREAD LIGHT TO MODERATE PRECIPITATION
OVER THE REGION...POTENTIALLY BRINGING ADVISORY OR WARNING LEVEL
SNOWS TO AREAS ACROSS THE INTERIOR. ONCE AGAIN...COLD TRAPPED
CONTINENTAL AIR OVER TRINITY COUNTY COULD ALLOW FOR SNOW TO VALLEY
FLOORS WITH THIS SYSTEM MUCH LIKE OCCURRED THIS SUNDAY MORNING.

AN UPPER LEVEL TROUGH WILL MOVE INTO THE INTER-MOUNTAIN WEST LATE IN
THE WEEK PLACING NORTHERLY FLOW OVER NORTHWEST CALIFORNIA. COLD
OVERNIGHT LOWS WILL LIKELY BE IN STORE LATE IN THE WEEK INTO THE
EARLY PORTION OF THE WEEKEND...ESPECIALLY IN AREAS THAT HAVE RECENT
SNOW COVER. CURRENT FORECAST TEMPERATURES HAVE COASTAL AREAS
APPROACHING FREEZING FRIDAY AND SATURDAY NIGHTS. RPA/JT

&&

.AVIATION...MOIST AIR OVER THE REGION WILL BE CONDUCIVE TO PERIODIC
IFR CONDITIONS TONIGHT. A NEW FRONT WILL APPROACH EARLY ON MONDAY
AND THE BRISK SOUTHERLY FLOW IN ADVANCE OF THE FRONT MAY TEMPORARILY
MIXING OUT THE LOWER LEVEL MOISTURE BEFORE RAIN HITS BRINGING MVFR
AND IFR CONDITIONS BACK TO THE TERMINALS ON MONDAY.

&&

.MARINE...A NEW FRONT WILL APPROACH LATE TONIGHT AND THEN MOVE
ACROSS THE WATERS ON MON. STRONG AND GUSTY SOUTHERLY WINDS AND STEEP
SHORT PERIOD WAVES WILL ACCOMPANY THE FRONT THROUGH AT LEAST MIDDAY
MONDAY AS GUSTY W-SW FLOW DEVELOPS AFTER FROPA. A GALE WATCH HAS
BEEN HOISTED FOR THE WATERS NORTH OF CAPE MENDO WHERE GUSTS UP TO 45
KT ARE EXPECTED. BROAD AND DIFFUSE WESTERLY FLOW ACROSS THE NORTHERN
PACIFIC WILL MAINTAIN ELEVATED SEAS THROUGH MID WEEK. STRONG NW FLOW
ON THE BACKSIDE OF A LOW PRESSURE CENTER SHOULD GENERATE ANOTHER
RAMP UP IN NW SWELL MID TO LATE WEEK. THE MODELS HAVE BEEN HAVING
DIFFICULTY RESOLVING THE MAGNITUDE AND DURATION OF THE STRONG WINDS.
LATEST RUN OF THE NWW3 CONTINUES TO INDICATE LARGE NW SWELL POSSIBLY
IMPACTING THE AREA MID TO LATE IN THE WEEK. THERE IS STILL
CONSIDERABLE UNCERTAINTY THAT FAR OUT ON THE TIMING AND EXACT
MAGNITUDE...WITH THE MODEL HANDLING SURFACE DEVELOPMENT DIFFERENTLY
FROM ONE RUN TO THE NEXT.

&&

.HYDROLOGY...RECENT MODEL RUNS CONTINUE TO HAVE TRENDED TOWARD A
LESS FOCUSED RAIN EVENT IN HUMBOLDT AND DEL NORTE COUNTIES AND NOW
SPREAD MORE RAIN INTO MENDOCINO COUNTY TODAY AND TONIGHT. THUS RIVER
FORECASTS FOR HUMBOLDT AND DEL NORTE HAVE GENERALLY DECREASED
SLIGHTLY WHILE THE RUSSIAN AND NAVARRO RIVER FORECASTS HAVE
INCREASED. ALTHOUGH THE RUSSIAN AND NAVARRO RIVERS  ARE NOT EXPECTED
TO REACH FLOOD STAGE AT THIS TIME...THESE TWO RIVERS WILL HAVE TO BE
WATCHED VERY CLOSELY AS THEY ARE CONSIDERED FAST RISERS AND
HISTORHAS SHOWN THAT THEY OFTEN EXCEED MODELED RIVER FORECAST
GUIDANCE. ESPECIALLY GIVEN THE CURRENT PRECIP BULLSEYE OVER NORTHERN
AND CENTRAL MENDO COUNTY OFFERED BY THE GFS. THE VAN DUZEN RIVER IS
NOW FORECAST TO REMAIN BELOW FLOOD STAGE BUT REACH MONITOR STAGE
LATER TODAY. OTHER RIVER FORECAST POINTS PREDICTED TO REACH NEAR OR
ABOVE MONITOR STAGE MONDAY INTO TUESDAY INCLUDE THE SMITH RIVER AT
DOCTOR FINE BRIDGE...THE MAD RIVER NEAR ARCATA...AND THE EEL RIVER
AT FERNBRIDGE. THE RUSSIAN RIVER NEAR HOPLAND IS FORECAST TO EXCEED
15 FT...THE LEVEL AT WHICH FLOODING OF HIGHWAY 175 STARTS NEAR
HOPLAND. JT/RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR
     CAZ001-003.

     WINTER WEATHER ADVISORY FROM 4 AM TO 11 AM PST MONDAY ABOVE 2500
     FEET FOR CAZ004.

     FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR
     CAZ002-076.

NORTHWEST CALIFORNIA COASTAL WATERS...
     GALE WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON FOR
     PZZ450-470.

     SMALL CRAFT ADVISORY UNTIL 5 AM PST MONDAY FOR PZZ450-470.

     SMALL CRAFT ADVISORY UNTIL 2 AM PST WEDNESDAY FOR PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 21, 3:21 AM PST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
321 AM PST MON DEC 21 2015

CAZ002-076-221130-
MENDOCINO COAST-MENDOCINO INTERIOR-
321 AM PST MON DEC 21 2015

...FLOOD WATCH IN EFFECT FROM 11 AM PST THIS MORNING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS CURRENTLY IN EFFECT FROM THIS MORNING THROUGH
TUESDAY MORNING AS HEAVY RAIN SPREADS OVER THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS CURRENTLY IN EFFECT FROM THIS MORNING THROUGH
TUESDAY MORNING AS HEAVY RAIN SPREADS OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-221130-
UPPER TRINITY RIVER-
321 AM PST MON DEC 21 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR THIS MORNING.
SNOW ACCUMULATIONS OF 2 TO 6 INCHES WILL BE POSSIBLE ABOVE 2500
FEET. SNOW LEVELS WILL RISE THROUGH THE DAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-003-221130-
REDWOOD COAST-NORTH COAST INTERIOR-
321 AM PST MON DEC 21 2015

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

A FLOOD WATCH IS CURRENTLY IN EFFECT FROM THIS MORNING THROUGH
TUESDAY MORNING AS HEAVY RAIN SPREADS OVER THE AREA.

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS CURRENTLY IN EFFECT FROM THIS MORNING THROUGH
TUESDAY MORNING AS HEAVY RAIN SPREADS OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 21, 7:39 AM PST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
739 AM PST MON DEC 21 2015

CAZ001-003-211630-
REDWOOD COAST-NORTH COAST INTERIOR-
739 AM PST MON DEC 21 2015

...A COLD FRONT IS MOVING THROUGH NORTH CENTRAL HUMBOLDT AND DEL
NORTE COUNTIES BRINGING GUSTY WINDS...

AT 735 AM PST...

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE ALONG AND JUST AHEAD OF A
COLD FRONT AS IT MOVES THROUGH DEL NORTE AND FAR NORTHERN HUMBOLDT
COUNTIES OVER THE NEXT HOUR OR TWO.

LOCATIONS IMPACTED INCLUDE...CRESCENT CITY...KLAMATH...REDWOOD
NATIONAL PARK...JACK MCNAMERA FIELD AIRPORT...CRESCENT CITY...
GASQUET...SMITH RIVER...BERTSCH-OCEANVIEW...AND FT DICK.

LAT...LON 4190 12357 4183 12370 4171 12366 4160 12372
      4159 12368 4146 12361 4138 12366 4136 12349
      4105 12398 4104 12412 4113 12416 4138 12407
      4155 12408 4154 12405 4157 12410 4173 12416
      4178 12426 4200 12421 4200 12359
TIME...MOT...LOC 1535Z 287DEG 20KT 4150 12397

RPA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 9:20 PM PSTGale WarningEKA14 hr
Dec 21, 7:39 AM PSTSpecial Weather StatementEKADel Norte51 min
Dec 21, 8:11 AM PSTAreal Flood AdvisoryEKADel Norte, Humboldt, Trinity3 hr
Dec 21, 8:44 AM PSTAreal Flood AdvisoryEKAHumboldt2 hr
Dec 21, 10:06 AM PSTRiver Flood AdvisoryEKAMendocino31 hr
Dec 21, 10:26 AM PSTAreal Flood AdvisoryEKAHumboldt, Trinity5 hr
Dec 21, 10:34 AM PSTAreal Flood AdvisoryEKAMendocino5 hr
Dec 21, 11:37 AM PSTSmall Craft AdvisoryEKA3 hr
Dec 21, 2:14 PM PSTHazardous Seas WarningEKA4 days
Dec 21, 3:25 PM PSTAreal Flood AdvisoryEKAHumboldt, Trinity5 hr
Dec 21, 3:29 PM PSTAreal Flood AdvisoryEKAMendocino15 hr

Nearby

Areal Flood Advisories in California, 2015Every areal flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.